# SDR REXA2021060200395

- Difficulty date: May 13, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 39,968 hours, 29,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: SH670337961
- Condition: Corroded
- Location: Bs 549 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM ATTACHMENT ANGLE AT FS 549.00 LBL 36 IS CORRODED. - LOCATED AND DRILLED NEW SERVICEABLE ANGLE PN CC670-33796-4 IAW CRJ 700 SRM 51-40-11-001-001-A01. REF JOB 810082101/248 FOR INSTALL.
